The rate of convergence of finite-difference approximations for Bellman equations with Lipschitz coefficients

Research output: Contribution to journalArticlepeer-review

48 Scopus citations

Abstract

We consider parabolic Bellman equations with Lipschitz coefficients. Error bounds of order h1/2 for certain types of finite-difference schemes are obtained.

Original languageEnglish (US)
Pages (from-to)365-399
Number of pages35
JournalApplied Mathematics and Optimization
Volume52
Issue number3
DOIs
StatePublished - Oct 2005

Keywords

  • Bellman equations
  • Finite-difference approximations
  • Fully nonlinear equations

Fingerprint Dive into the research topics of 'The rate of convergence of finite-difference approximations for Bellman equations with Lipschitz coefficients'. Together they form a unique fingerprint.

Cite this